# SDR SWIA200312516

- Difficulty date: October 11, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 17,024 hours, 24,885 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 1519
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6,807 hours, 9,805 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT YAW DAMPER DISENGAGES, CAPTAIN'S SIDE ONLY, WITH ASSOCIATED AMBER DISENGAGE LIGHT AND AMBER ''R'' LIGHT ON A/P CONTROL PANEL.  ATTEMPTED TO RE-ENGAGE, BUT DOES NOT STAY ENGAGED.REPLACED APP65.  OPS CHECK GOOD IAW MM 22-10-00.  10/16/03 UPDATE:  REMOVED & REPLACED CAPT'S AUTO PILOT CONTROL PANEL IAW EMB 120 MM 22-00-00.  OPS CHECKS GOOD.    PN :622-5798-013   SN ON: 2072  SN OFF: 1668
